Jump to content
Important Survey - Please Participate ×

Do anyone have a "soft" landing after finishing the tapering on Valium


[JC...]

Recommended Posts

I heard that too ... some people can get off these drugs with no problem.  I don't think there are many of those folks here to reply to you though.  I do hope that you are one of those lucky ones.  :)
Link to comment
Share on other sites

hey JC -- take a look at kprice's most recent posts -- he's doing well post taper it seems athough i think it was K he tapered from - he's in the chat room sometimes -- maybe keep your eye out for him :) 

 

take care

 

Link to comment
Share on other sites

:kionem:

 

I think you are tapering from 4 Mg of V. I am in that dosage now. Want to see how you do.

 

My sleep is bad - 3 hours max. It does not looks like it comes back. I do cut usually after a week or max. 10 days. as I have observed not much improvement or else. Kinds of worry hitting the wall soon.

 

Regards

 

 

JC

Link to comment
Share on other sites

hey JC,

 

Ahhh the dream of a soft landing. Isn't it funny how our aspirations shrink.

 

I had a two week ct which hurt pretty bad b4 i was what they call benzowise.

 

As a result I'm tapering pretty slowly by some standards - 10% drops every 3 weeks effectively means it will be a 5-6 month taper from just 3 months use prior to CT. 10% every 10 days seems to be quick to me even tho its well within ashton. We are lucky to have the luxury of being on such low dosages and I believe that allows us to taper very slowly but in a realistic timescale. I feel its more about trying to maintain some quality of life rather than rushin through the taper.

 

I do believe the slower you taper the softer your landing is likely to be. Good luck buddy and keep us posted

 

Link to comment
Share on other sites

How is your sleep? You need or use any sleeping aid? Occasionally I use Valerian mixture from Jameson - sometime work; but not all the time. I have benadryl but have not try it yet - I hope it could act as my last resort.

 

I am tapering at 4.0 mg now for a week. How is your response work in your body.

 

I started from 5.0 mg (c/o from 0.43 mg of lorezepam) and take about 11 days but feel much better. Sleep wise, still 3 hours and occasionally 4.

 

After 11 days, I drop to 4.5 for a 8 days (as I feel no difference). Then doing 4.0 mg for 7 days. What I find is that the 2nd day is usually the worst but it looks like every night is different.

 

Mind sharing your experience?

Link to comment
Share on other sites

I was gettin very little sleep early on in wd but it seems to have settled a bit. I wake up alot and know im not gettin proper sleep at all. My sleep pattern is nearly reversed at the moment so i probably sleep from 5am - 13pm.  Not ideal i have to say and im workin on righting my body clock.

 

I dont use any aids or supplement. I know that valerian acts on the gabba system and worry about the cross tolerence issue. That said i have used it pre benzo and found it to be quite effective. Im not noticing huge changes with the cuts im doin .

 

I see you've c/o from lorezepam. Valium can take quite a few weeks - up to a month to build up in your bloodstream - it's known to have a more sedating effect compared to some of the benzos so maybe you'll benefit from this soon.

 

I find audio books on headphones really good for gettin back to sleep and distracting my mind

 

takes care k

Link to comment
Share on other sites

Hi.

 

Thanks you the reply.

 

My sleep is very chaotic but I keep in regardless between 11:45 to 8:00. It looks like everyday is different; last night I wake up at 2:00. The night before I wake up at 3:00. Between the time I wake up and 8:00 (usually 7:00), most of the time I have no glue if I have slept or not or else.

 

My hope of soft landing is a dream more than else. I don't believe any improvement will happen and I just want to see how low the cut I could bear with then decide what to do.

 

Quite frankly, no one at home understand what is going on with me. I just want to talk to someone occasionally that understand my situation. I hope I am not bothering you too much.

 

Many thanks.

 

JC

Link to comment
Share on other sites

Hi JC,

 

I c/o from ativan to v. a year ago at 7.5 mgs. I expect to step off sometime next month. I've chosen to do a very slow taper and feel this has helped me average at least 6 hours of sleep throughout my taper. When I do hit the insomnia wall I hold my dose for 3-4 days and sleep usually returns.

 

You're not far from the finish line JC.  :thumbsup: I wish you the best as you continue to taper off the valium.

 

Leslie

Link to comment
Share on other sites

Leslie,

 

Thanks you for the encouragement and great to hear that you are almost thru and ready for X'mas.

 

Except those in this forum; also next to none will people understand what we have gone through. Worst yet, even among us, everyone is different. You could only hope you are like the average guy that could follow the same Ashton manual. Reality dictates otherwise most of the time.

 

Honestly, I am not sure I am taper too quickly or not with my Valium (for sure when I did my ativan too quick because I could not find this site and Ashton manual yet). It is quite annoying that my sleep has not improved at all; other areas however has improved when tapering the ativan (lock the wood).

 

Let's know when you are done so we could feel the joy for you.

 

Regards

 

JC

Link to comment
Share on other sites

Just wanted to wave hello to others at a similar point in their taper to me.  I'm finding the step down from 4 to 3mg equivalent of valium tough going.  Its always that dilemma, do you push ahead, hold, cut less, cut more... 

 

Anyway, cheering on your progress, going great

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...